# SDR VNAA202003249995

- Difficulty date: March 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 12,540 hours, 11,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Part number: SH670325243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT FROM F.S. 280.00 TO F.S. 282.86 BETWEEN STGR 27 AND STGR 25R CORRODED AROUND SEVERAL FASTENERS. COMPLETED EA 48-2020-055 REV IR.
